CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2009, 卷号: 14, 期号: 4, 页码: 1176-1185
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
Double elliptic equation expansion approach and novel solutions of (2+1)-dimensional break soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 2, 页码: 281-286
Authors:  Sun Wei-Kun;  Cao Nan-Bin;  Shen Ya-Liang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
break soliton equation  symbolic computation  double elliptic equations  double soliton-like solution  nonlinear wave solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure  
New soliton-like solutions and multi-soliton structures for broer-kaup system with variable coefficients 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 5, 页码: 802-806
Authors:  Ji, MJ;  Lu, ZS
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  soliton-like solution  
New exact solutions to (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 6, 页码: 811-813
Authors:  Zhi, HY;  Lu, ZS;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  (2+1)-dimensional dispersive long wave equations  soliton-like solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution  
Constructing families of exact solutions to a (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS C, 2004, 卷号: 15, 期号: 5, 页码: 741-751
Authors:  Li, B;  Zhang, HQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
symbolic computation  projective Riccati equations method  (2+1)-dimensional cubic NLS equation  exact solution  soliton solution